I just wanted to share that I was prescribed Adderral as a last ditch effort to treat my severe depression, even though my pdoc knows my history of addiction. It was a perfect solution for my energy and also I realized that I do have ADD and have for years. All woul dbe good except -- I can't take these meds as directed. I start with one and want another, then another, etc. Last night I had to put half a bottle in the mail to myself so I couldn't get my hands on them and take more. It really is too bad for folks like me. I do want to warn that recovered addicts and alcoholics most likely should avoid these meds. They are schedule II substances. A few years ago a different doc prescribed provigil to help with my fatigue. A magical solution, but then, a problem with taking way too many. I thought perhaps the patch would be a solution to this problem, but I sense probably not.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.